English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Geosphere laminations in free groups

MPS-Authors
/persons/resource/persons235948

Pandit,  Suhas
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gadgil, S., & Pandit, S. (2012). Geosphere laminations in free groups. Geometriae Dedicata, 158, 211-234. doi:10.1007/s10711-011-9629-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1ECC-6
Abstract
There is no abstract available